# SDR 20000821SH011

- Difficulty date: August 3, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N7BB
- Make and model: Beech B-60
- Aircraft serial: P402
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN1767A
- Condition: Rusted
- Location: Horiz Stabilizer
- Part time: 1,629 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE HORIZONTAL STABILIZERS TO CREAK WHEN FORCED UP OR DOWN.  DURING INVESTIGATION, NOTICED MOVEMENT IN THE AFT ATTACH FITTING FOR BOTH SIDES.  REMOVED THE BOLTS FROM THEIR CLOSE TOLERANCE HOLES TO DISCOVER THEY WERE TOO SHORT.  THE DUKE PARTS CATALOG SHOWED THAT AN AN176-11A SHOULD BE INSTALLED.  SUBMITTER VERIFIED THAT TO BE TRUE BASED ON LENGTH OF THE HOLE.  PART REMOVED WAS AN AN176-7A AND SUBMITTER STATED THIS PART LOOKED TO BE A FACTORY INSTALLATION.  (X)
